# SDR SIMA20130628004

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 21,779 hours, 18,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LT OVER WING EMERGENCY LIGHT LAMP INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT OVER WING EMERGENCY LIGHT LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
